MAUDE Adverse Event Report: RADIOMETER MEDICAL APS AQURE

RADIOMETER MEDICAL APS AQURE
Model Number 933-599
Medical Device Problem Codes Computer Software Problem (1112); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
The customer complains about a problem with aqure.According to the complaint the customer made some tests based on a problem they have with a not radiometer device (lumiradx).Once by scanning a patient test id the customer received information from another patient test id.Scenario outlined: a) query from analyzer for patient 1234 b) query fails c) query for patient abcd d) analyzer receives information for patient 1234 immediately after the incident the query functionality was disabled, hence preventing further incidents.
 
Additional Manufacturer Narrative
The final radiometer investigation has not been able to figure out , where the problem occurs, the device side or the aqure side, because no logs or screenshot have been received and the customer has disabled the function with the mpi query (master patient index).However, an upgrade to aqure version 2.6.0 has been made and it is now working as expected.
 
Additional Manufacturer Narrative
Corrected data: d4: us udi number added.
 
Additional Manufacturer Narrative
There are currently no users in usa using the lumiradx connected to aqure, thus there is no risk for patient mix-up to occur in the usa.A recall (915-424) has been initiated in order to remove the affected lumiradx driver from all aqure installations in the usa in order to prevent the error to occur in the future if any aqure customers begin using aqure together with lumiradx.
 
Additional Manufacturer Narrative
Radiometer investigation of received data logs has identified that the incident occurred due to a software error in the driver connected to the lumiradx device (non radiometer device) which was keeping the mpi query response messages in queue.This can cause this response message fail to deliver to the device.

Brand Name
AQURE
Common Device Name
AQURE
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
anders noerregaard
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key15309348
Report Number3002807968-2022-00031
Device Sequence Number6159343
Product Code OUG
UDI-Device Identifier05700699335999
UDI-Public05700699335999
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number933-599
Device Catalogue Number933-599
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer10/10/2022
01/11/2023
02/27/2023
08/16/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date11/04/2022
02/09/2023
03/03/2023
03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown